# SDR V0XD20170613DP01

- Difficulty date: May 23, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INTERCOSTALS DISCOVERED TO HAVE CORROSION OUT OF LIMITS IAW SRM 53-00-00.  REMOVED BOTH INTERCOSTALS, LOCATED AND DRILLED NEW INTERCOSTALS, AND INSTALLED IAW SRM 51-42-06, 51-40-11, 51-25-06, AND 51-25-16.
